Skip to Content

Join the 'Alert' group to help and get support from people like you.

Alert Questions

 Clear

We found 33 questions associated with the 'Alert' topic.

Calling all Wellbutrin users! Please respond. Thanks?

Posted 6 Oct 2011 by hope31 11 answers

I seem to feel more alert & energetic since the 1st month of taking Wellbutrin 100mgs SR. I just started taking the 150 mg of the sr, I take twice daily. Just curious... Have anyone taken Wellbutrin SR or the generic version for several years? Is Wellbutrin the only anti-depressant that ...

Does anyone take Cymbalta AND Wellbutrin?

Posted 15 Oct 2011 by katstew 6 answers

Does it work? Cymbalta 60mgs is doing nothing for me. Wellbutrin was good , but made me hyer alert. I am now back onto Cymbalta cos the withdrawal was too painful. But the 60mgs does nothing. Only seeing the psych in 10 days time. Any answers?

Quick Question for Wellbutrin/Bupropion users! Please respond!?

Posted 11 Oct 2011 by hope31 5 answers

I started taking Bupropion SR 100 mg 7 months ago & it helped me quite a bit with increasing my energy level & making me alert. A few days ago I started another brand of bupropion sr 150 mg & it seems like since taking the higher dosage, that I have been sleepy & over the weekend I ...

Question about multiple medications and Medic Alert Bracelettes... anyone wear a medic alert?

Posted 12 Sep 2012 by MacIntosh12 14 answers

braclette? I'm thinking of getting one, as I take Gabapentin and a few other meds. I really don't want a bracelette to broadcast the meds I take, so I'm wondering if anklettes are a possibility? Thank you, Mac

BuSpar as an anti anxiety agent?

Posted 15 Mar 2011 by Cathleen186 7 answers

just came from psychiatrist. He added BuSpar to my 9 meds I already take. Does anyone have any experience with it and how did it work? I plugged it into the drug checker and an alert came up with BuSpar and Lexapro shouldn't be given together. I am very worried. Do these doctors know? Or are ...

I take tramadol almost daily (once a day) Are there any long term health issues I should be aware?

Posted 29 Dec 2013 by hilosanstorm 3 answers

I have fibromyalgia, and always hurt. I've had 5 shoulder surgeries, and am bothered by pain in those as well. I also have tendonitis in my elbows and hands. I feel better and more alert when I take tramadol. I also take sertraline. Are there any long term health issues I should be aware of? I ...

Why do I need an ID bracelet while taking Gabapentin?

Posted 29 Aug 2013 by Bearor 2 answers

The pharmacy puts a sticker on my Gabapentin perscription bottle suggesting I wear a medical alert with the gabapentin info on it.

Neurontin -why do you need to wear a medic alert bracelet - is this if you take it for seizures?

Posted 21 Nov 2010 by for real 3 answers

I just started taking Neurontin for my back pain, I only take it at night before bed. It is a wonderful drug I can sleep through the night with no pain for the first time in years. My question is, I see that it says you should wear a medic alert bracelet if you are taking Neurontin is the only if ...

Methylphenidate - Does Concerta cause weight gain, not loss?

Posted 3 Apr 2016 by maree12 1 answer

I have used Modivigil, which was wonderful, because, for the first time in years after a stroke, I was able to stay awake and alert, but, after 10 days of taking it twice a day (I do not know what strength it was), I gained 7 pound. I struggle with weight as it is, due to the neurological damage, ...

If I don't have ADHD, what effects will Concerta mixed with energy drinks have?

Posted 5 Jun 2010 by TheDancingTwig 1 answer

I know that if you don't have ADHD and you take ADHD medication [more specifically Alza], you will get insomnia, be more alert, very chatty, amongst other symptoms, and if you have an energy drink [in this case Relentless] you will get a buzz for an hour or so then get a low. The thing I ...

Quetiapine - 50 mg of Seroquel for over a year but now it's not putting me to sleep like it use too?

Posted 29 Jul 2016 by Unopiper 5 answers

I have been on 50mg Seroquel for over a year. It use to work great and I was asleep within 30 minutes and woke up non groggy and alert. Now I'm wondering if I am use to it because for the past couple of weeks I can't fall asleep. Please help anyone else have this issue? Should I ask my ...

Has Anyone Found That After Taking Buspar For Awhile They Have Insomnia?

Posted 1 Feb 2018 by Decemberblack 1 answer

I have been taking Buspirone 15mg 2 tabs twice a day for a long time. But since last October I have been experiencing insomnia. I will go to sleep for 6-6.5hrs and then wake up fully alert. It will take me about an hour to fall back asleep. This is driving me crazy. I was wondering if this has ...

I've been taking Ritalin 20mgs tabs for years for treatment of CFS/Narcolepsy. Other safer meds?

Posted 18 Apr 2013 by ReneeMichelle 2 answers

Because Ritalin is so hard to fill these days, I am hoping to find a natural remedy, maybe at GNC, that is as effective in helping me function and be alert, rather than relying on Ritalin or any other RX drug for CFS and/or Narcolepsy.

I'm currently taking risperidone for panic attacks?

Posted 14 Aug 2018 by appple6 3 answers

Ever since I started taking Risperidone I felt like my reaction time is much slower and I ride a motorcycle so it's Important for me to be alert. I'm taking 1.5 mg. I read in your side effects that this could be the cause of my problem. I've been taking this for a year. I'd ...

Page 1 2 3 Next

Ask a Question

Further Information

Related Condition Support Groups

Hypersomnia, Drowsiness

Alert Patient Information at Drugs.com

Search this Group